The uncertainty principle and sharp gårding inequalities

C. Fefferman, D. H. Phong

Research output: Contribution to journalArticlepeer-review

63 Scopus citations
Original languageEnglish (US)
Pages (from-to)285-331
Number of pages47
JournalCommunications on Pure and Applied Mathematics
Issue number3
StatePublished - May 1981

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'The uncertainty principle and sharp gårding inequalities'. Together they form a unique fingerprint.

Cite this